Simple Search:

Solving Zhou's chaotic system using Euler's method

Mohd Roslan, Umuu ’Atiqah and Salleh, Zabidin and Kilicman, Adem (2010) Solving Zhou's chaotic system using Euler's method. Thai Journal of Mathematics, 8 (2). pp. 299-309. ISSN 1686-0209

[img]
Preview
PDF (Abstract)
Solving Zhou.pdf

Download (175kB) | Preview

Abstract

An algorithm for Euler’s method is used to obtain an approximation for the initial-value problem for ordinary differential equation. This method is then employing to Zhou’s chaotic system. This system is a three-dimensional autonomous system according to the numerical simulation as well as the theoretical analysis. We use the C++ software to solve this system and MATLAB to plot the solutions and the results are given for different number of iterations

Item Type: Article
Subject: Initial value problems - Numerical solutions
Subject: Differential equations - Numerical solutions
Subject: Numerical analysis
Keywords: Chaos; Euler’s method; Initial value problem
Divisions: Faculty of Science
Depositing User: Najwani Amir Sariffudin
Date Deposited: 29 Nov 2012 14:38
Last Modified: 21 Oct 2015 16:07
URI: http://psasir.upm.edu.my/id/eprint/16779

Actions (login required)

View Item View Item